# SDR AUS20030626

- Difficulty date: June 20, 2003
- Submitted: July 14, 2003
- Operation: General aviation
- Make and model: Piper PA-28R-201T
- Engine: Cont TSIO360F
- Propeller: Hartzl BHCC2YF1
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Stud
- Part number: 9529900
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN LANDING GEAR SIDE BRACE STUD CONTAINED LONGITUDINAL MPI INDICATIONS.  FOUND DURING INSPECTION IAW AD/PA28/91 AMDT1.
